# SDR ASOA2015110714051

- Difficulty date: November 7, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 33,529 hours, 24,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 863-923
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL CORRODED IN SEVERAL PLACES FROM FS863.00 TO FS923.00.  EVALUATED FURTHER, FOUND CORROSION TO BE UNREPARABLE REF: SRM 53-51-49-101-001 A01 AND XJET SUPPLEMENT 53-51-49.  REMOVED LT SIDE SEAT TRACK AT FS 863 - FS923 IAW AMM 53-00-49-000-801 A01. PARTIALLY INSTALLED LT SIDE SEAT RAIL FROM FS 863.00 TO FS 923.  5 EA FASTNERS REMAINING IAW AMM 523-00-49-400-801.  FABRICATED SEAT RAIL IAW EC/TC REO 670-53-00-343. COMPLIED WITH ECTC REO 670-53-00-345 AND GREO 670-53-00-343, REV M AS WRITTEN.  INSTALLED 5 EA REMAINING FASTENERS IN LT SIDE SEAT RAIL AT FS 863.00 TO FS 923.00 IAW AMM 53-00-49-400-801-A01.
